MathSciNet Relay Station
MathSciNet bibliographic data
MR1286835 22E50 (11F27 11F70 20G05)
Kudla, Stephen S. Splitting metaplectic covers of dual reductive pairs. Israel J. Math. 87 (1994), no. 1-3, 361–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement